# SDR GAIA01164ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT IN THE AFT MAIN CARGO COMPARTMENT A SEAT TRACK IS CORRODED FROM BS 1110-1136, AT LBL 45.  ACCOMPLISHED SEAT TRACK REPAIR BS 1050-1140 LBL 45.5 IAW B727 SRM 53-10-5 FIG 1.  (M)
